# SDR P2EA2002M007

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 55,789 hours, 25,890 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AIRCRAFT BEGAN LOSING PRESSURIZATION AT FLIGHT LEVEL 240.  CABIN ALTITUDE LIGHT ILLUMINATED, LOOKED UP AND LEFT PACK IND WENT TO 0 PSI.  DESCENT WAS INITIATED TO 10,000 MSL.  BEFORE ARRIVING TO 10,000 MSL CABIN MASKS DEPLOYED, FLOW LIGHT WAS ILLUMINATED.  CHECK LIST WAS ACCOMPLISHED AND AIRCRAFT PRESSURE WAS REGULATED WITH MANUAL PRESSURIZATION CONTROL.  AIRCRAFT WAS RETURNED TO MCI.  CABIN WAS PRESSURIZING THROUGH 10,000 MSL.  UPON INSPECTION, FOUND THE RIGHT HAND ACM WITH CLAMP OUT OF PLACE.  RESECURED CLAMP IAW BOEING MM 20-00-00 AND OPS CHECK PRESSURIZATION SYSTEM IAW BOEING MM 21-30-0, OPS CHECKED NORMAL.
